# SDR FDEA201501170220

- Difficulty date: January 17, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 76,307 hours, 28,339 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508925
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER FLANGE AT BS 1640 HAS SEVERAL CORRODED SPOTS.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, DETAIL III, FIG. 101.  REPLACED THE FLOORBEAM IAW SRM 51-40-02, AND DWG 146N5089.  MAJOR REPAIR
